# SDR SWAA2022101458975

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 69,138 hours, 40,828 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FLAP RETRACTION L INDICATOR STAYED IN 15 BAND R INDICATOR STAYED IN 25 BAND. FLAP MOVEMENT STOPPED / [01] R&R RT FLAP POSITION TRANSMITTER PER AMM 27-58-01. NO HELP;[02] R & R R/H #7 FLAP TRANSMISSION PER AMM 27-51-40 AND R & R R/H SEAL RIB ANGLE GEAR BOX PER AMM 27-51-57 OPS CHECK GOOD;[03] PERFORMED RII OF FLAP TRANSMISSION IAW AMM 27-51-40 AND SEAL RIB ANGLE GEARBOX IAW AMM 27-51-57;TORQUE TUBE INSTALL; RIG AND ADJUSTMENT
